Previous |  Up |  Next


Title: Some recent results concerning weak Asplund spaces (English)
Author: Moors, Warren B.
Author: Somasundaram, Sivajah
Language: English
Journal: Acta Universitatis Carolinae. Mathematica et Physica
ISSN: 0001-7140
Volume: 43
Issue: 2
Year: 2002
Pages: 67-86
Category: math
MSC: 26E25
MSC: 46B20
MSC: 46B26
MSC: 46G05
MSC: 54C10
MSC: 54C60
MSC: 58C20
idZBL: Zbl 1059.46016
idMR: MR1979559
Date available: 2012-10-06T01:58:01Z
Last updated: 2012-10-06
Stable URL:


Files Size Format View
ActaCarolinae_043-2002-2_6.pdf 841.2Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo